For the last few times getting bloodwork I have started bleeding after I left. Quite a bit of blood. The nurses are excellent. It never hurts and they find a good vein every time. I have never had this before. Do you think it is medication? What else could cause It?
Are you on any blood thinners or do you take aspirin?
Alcohol can thin your blood too.
Some supplements can cause that. Don’t know about Clozapine.
I am supposed to take a baby aspirin every day but I never remember
I don’t drink alcohol
Nothing has changed in what I take
Good. Either do I. Just sharing ideas.
Maybe you should bring it up next time you see your doctor or get blood work.
I appreciate that -
I’ll mention it to the lab
I take Clozapine and don’t have experience more bleeding
This has happened to me too. I think it has to do with the way they stick you. It’s no big deal just tell the phlebotomist next time.
I agree with @disciple. You should tell the dr and ask him/her why